MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR401612
Medical Device Problem Codes Material Twisted/Bent (2981); Activation Failure (3270); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, via a healthcare professional, that an enterprise2 4mmx16mm (encr401612/ 8779795) and prowler select plus 150/5cm (606s255x/ 31359810) were used for an angioplasty procedure.During the procedure, the user reported incomplete expansion, migration and kinked/bent - in patient of the enterprise2 stent, and tracking difficulty of the prowler microcatheter.The event was initially reported as such, ¿incomplete expansion & migration & impeded & kinked/bent.It was reported that before procedure, device package and device were inspected and found in good condition.During the procedure, after finishing removing the thrombus, stent was placed in target position and was released, and the microcatheter was removed from the patient.Doctor found that distal markers of the stent opened well, but 3 proximal markers of the stent were converged which could not be opened or expanded as intended.And the stent migrated to the distal end of basilar artery.The doctor delivered the original microcatheter in patient, the original microcatheter was impeded in v3-v4 segment of vertebral artery and could not reach the target site.The doctor removed the original microcatheter from the patient and switched to a new microcatheter to deliver a second stent (other brand) to capture the released stent and removed it from the patient, the stent body was found kinked/bent.The doctor gave up stent implantation and completed the surgery.¿ no patient harm was reported.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, and h11.Section b5: additional information was received on 04-sep-2025.Summary: it was reported that the temperature indicator label on the inner pouch was checked and found to be within acceptable criteria.There was no resistance encountered during the advancement of the device.¿the stent has been damaged when it is trapped and pulled out of the body.¿ severe calcification was present, which may have contributed to the incomplete expansion.No limitation of blood flows was observed in this regard.This additional information has been reviewed, and no changes regarding reportability determination or coding were required.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx16mm was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and as described in the event, the detached stent was noted visibly deformed with bending of the stent body, most notably the middle area of the stent was bent with twisted struts intertwined with the stent body.No fractures were observed.Inspection on the delivery wire revealed the stretched condition of the proximal end of the proximal coil.No other damages were noted.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The customer complaint is confirmed based on the damages of the stent.It should be noted that the device was found in good condition during inspection prior to the procedure, therefore, it is possible that clinical and procedural factors, such as the severe calcification reported and the additional device manipulation to retrieved the stent, may have contributed to the reported failure.Although the stent migration cannot be replicated in the laboratory since the reported issue is specific to the patient and procedure at the time of occurrence, stent migration is a known potential issue associated with the use of the device.The instructions for use (ifu) provide proper handling instructions for the device to prevent such issues from occurring.There is no indication that the issues reported in the complaint result from a defect inherently related to the device.The stretched condition of the delivery wire was not originally reported, and the exact time of occurrence cannot be determined; therefore, it is not considered related to the issue reported.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ maintain adequate stent length (approximately 5 mm) on each side of the aneurysm neck to ensure appropriate neck coverage.¿ select a stent length that is at least 10 mm longer than the aneurysm neck to maintain a minimum of 5 mm on either side of the aneurysm neck.A large differential in diameter between the proximal and distal segments of the parent vessel may increase the risk of stent migration.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22863211
Report Number3008114965-2025-00907
Device Sequence Number7733421
Product Code NJE
UDI-Device Identifier10886704075332
UDI-Public(01)10886704075332(17)261228(10)8779795
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR401612
Device Lot Number8779795
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/04/2025
09/22/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/09/2025
10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown